Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A remark on classification of Riemann surfaces with respect to $\Delta u = Pu$


Author: Mitsuru Nakai
Journal: Bull. Amer. Math. Soc. 77 (1971), 527-530
MSC (1970): Primary 30A48, 31B05, 35J05, 53C20
DOI: https://doi.org/10.1090/S0002-9904-1971-12739-8
Cited work: Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 381--385
MathSciNet review: 0281909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A48, 31B05, 35J05, 53C20

Retrieve articles in all journals with MSC (1970): 30A48, 31B05, 35J05, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12739-8